Bulletin (New Series) of the American Mathematical Society

Review: Alfred Tarski and Steven Givant, A formalization of set theory without variables

J. Donald Monk

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 20, Number 2 (1989), 236-239.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555029

Citation

Monk, J. Donald. Review: Alfred Tarski and Steven Givant, A formalization of set theory without variables. Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 2, 236--239. https://projecteuclid.org/euclid.bams/1183555029


Export citation